# SDR UALA2011092005082

- Difficulty date: September 19, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 46,982 hours, 12,803 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING TIP TRAILING EDGE DAMAGED DUE TO CONTACT WITH TAIL CONE OF AIRCRAFT.  PANEL WAS REPAIRED.
